# SDR C77A20150805005

- Difficulty date: August 6, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 21,472 hours, 12,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Fuselage
- Part time: 21,472 hours, 12,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE CROSSBEAM FRAME 17 UPPER FLANGE, REF ETD2015-170-071373, & FIGURES FOR DAMAGE DIMENSIONS & LOCATIONS, 3.0 INCHES X .50 INCH X .095 INCH.  REQUESTED & RECEIVED A REPAIR IN THE FORM OF ETD2015-170-071373 FOR THE ACCOMPLISHMENT OF THE REPAIR ANGLE APPROVAL.  THE FLOOR CROSSBEAM FRAME 17 IS PSE & FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR.  FOLLOW UP INSPECTIONS WILL BE ACCOMPLISHED ON EO E175-53MR-203.1 IAW ANAC DER FORM ATTACHED.  REF TASK 53-10-027-0001, INTERNAL GVI THRESHOLD OF 25,202 FC, INTERVAL OF 25,202FC, IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION 10.  THRESHOLD IS COUNTED SINCE NEW.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-203 UNDER WO 1942236.
